# SDR ASAA2018082725886

- Difficulty date: August 22, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 38,805 hours, 11,927 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: No Test
- Location: Nr 1
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 HF CHECK, FAILED. HF 1 SEEMS TO TUNE FINE BUT UNABLE TO TRANSMIT OUT. CAN HEAR ALL OTHER AIRCRAFT AND RADIO ON TUNED FEQ. WHEN TUNING RADIO, THE TONE/BEEP LASTED IN EXCESS OF 5 SECONDS.  ACFT GROUNDED.
